# SDR AALA20150928001

- Difficulty date: August 11, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 88,882 hours, 14,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: 3015643
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECEIVED WITH FMR FOR MISSING FASTENER FOR EMER LIGHT LENS SPEED TAPE APPLIED.  FOUND BROKEN NUTPLATE FOR LENS, REPLACED LIGHT AT LC.
